Hi, I am allergic to Bactrim (sulfa drugs) and all i get is hives (all over). I was prescribed the drug once and all I took was one pill and broke out into hives. My husband has been using Bactrim DS and that seems to be all the doctors want to put him on for his sinuses. One time he kissed me on the cheek and later that morning I had a small batch of hives on my legs. So my question is, if I take benadryl while my husband is on Bactrim DS, do you think I will still get hives if my husband kisses me or what not?
bAMAYANKEE; IT SURE WON'T HURT IF NOTHING ELSE IT CAN HELP CLEAR UP THE HIVES YOU DO HAVE.NOW AND FUTURE ONES THAT YOU MAY GET. YOU MIGHT EVEN THINK OF SOME KIND OF LIP GLOSS SO THAT IT MAY NOT GET ADSORBED BY YOU. EVEN CARMEX IS NOT BAD to KEEP YOU FROM DRYING OUT AND POSSIBLY STOP YOU FROM GETTING ANY MORE HIVES. GOOD LUCK CHUCK1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Feb 2011 • 2 answers
Updated 21 Jun 2014 • 1 answer
Updated 12 Dec 2017 • 1 answer
Updated 28 Jun 2018 • 1 answer
Updated 16 Sep 2018 • 2 answers